# SDR SWAA960003

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED BIRD STRIKE TO NUMBER 2 ENGINE.  AIRCRAFT RETURNED TO SMF AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 2 ENGINE PER PER BOEING M/M.
